# SDR AALA20091203DFW04

- Difficulty date: December 2, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 71,763 hours, 38,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT STATION 211 IN OVERHEAD PANEL.
